... this and still prescribed it. My husband took Fosamax thursday morning and by thursday mid morning he had a strange feeling in his head which went away. Friday morning he was having chest tightening, pain down his arm and severe joint pains. We took him to emergency room to make sure he wasn't having a heart attack and it was determind he was having a reaction to the Fosamax. Since friday the joint and all over pain has gotten so severe my husband can barely move. I need to know since the hospital can't get this medicine out of his system for him. How long does it usually take for his body to be free of the medicine since it was a low dose and just one pill. Please help!!!
Jerzeygirl70 - I hope that your hubby is doing better by now. I have no experience with Fosamax but saw that you didn't have an answer and wanted to check on you. Most meds are out of your system within 48-72 hours. Hopefully he is feeling some releif by now. Please let me know and if there is anything else you need. Best wishes.
Your friend -Terri-
- Fosamax Information for Consumers
- Fosamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fosamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Vitamin D Deficiency - My vitamin d test came back with a reading of <4, my doctor wants me to take?
Posted 11 Nov 2009 • 2 answers
Posted 19 Feb 2012 • 4 answers
Posted 18 Oct 2012 • 1 answer
Posted 22 Mar 2013 • 2 answers
Posted 7 Nov 2014 • 1 answer